Search Results

There are 3206519 results for: content related to: Buffering of sublimation loss of subsurface ice by percolating snowmelt: a theoretical analysis

  1. Feedback representations of critical controls for well-posed linear systems

    International Journal of Robust and Nonlinear Control

    Volume 8, Issue 14, 15 December 1998, Pages: 1189–1217, Olof J. Staffans

    Article first published online : 4 DEC 1998, DOI: 10.1002/(SICI)1099-1239(19981215)8:14<1189::AID-RNC385>3.0.CO;2-4

  2. Uniqueness in the inverse transmission scattering problem for periodic media

    Mathematical Methods in the Applied Sciences

    Volume 22, Issue 9, June 1999, Pages: 753–772, Beata Strycharz

    Article first published online : 22 JUN 1999, DOI: 10.1002/(SICI)1099-1476(199906)22:9<753::AID-MMA50>3.0.CO;2-U

  3. Warehouse sizing to minimize inventory and storage costs

    Naval Research Logistics (NRL)

    Volume 48, Issue 4, June 2001, Pages: 299–312, Mark Goh, Ou Jihong and Teo Chung-Piaw

    Article first published online : 3 APR 2001, DOI: 10.1002/nav.10

  4. Wiener–Hopf factorization of a generalized Daniele–Khrapkov class of 2×2 matrix symbols

    Mathematical Methods in the Applied Sciences

    Volume 22, Issue 6, April 1999, Pages: 461–484, Prof. Dr. M. C. Câmara and A. F. dos Santos

    Article first published online : 16 MAR 1999, DOI: 10.1002/(SICI)1099-1476(199904)22:6<461::AID-MMA45>3.0.CO;2-R

  5. On the distributed stable full information H minimax problem

    International Journal of Robust and Nonlinear Control

    Volume 8, Issue 15, 30 December 1998, Pages: 1255–1305, Olof J. Staffans

    Article first published online : 18 DEC 1998, DOI: 10.1002/(SICI)1099-1239(19981230)8:15<1255::AID-RNC386>3.0.CO;2-P

  6. Sommerfeld Diffraction Problems with Oblique Derivatives

    Mathematical Methods in the Applied Sciences

    Volume 20, Issue 7, 10 May 1997, Pages: 635–652, A. Moura Santos and F.-O. Speck

    Article first published online : 4 DEC 1998, DOI: 10.1002/(SICI)1099-1476(19970510)20:7<635::AID-MMA875>3.0.CO;2-O

  7. On the blow-up rate for the heat equation with a nonlinear boundary condition

    Mathematical Methods in the Applied Sciences

    Volume 23, Issue 15, October 2000, Pages: 1323–1330, Miroslav Chlebík and Marek Fila

    Article first published online : 5 SEP 2000, DOI: 10.1002/1099-1476(200010)23:15<1323::AID-MMA167>3.0.CO;2-W

  8. Analysis of a block red-black preconditioner applied to the Hermite collocation discretization of a model parabolic equation

    Numerical Methods for Partial Differential Equations

    Volume 17, Issue 6, November 2001, Pages: 584–606, Stephen H. Brill and George F. Pinder

    Article first published online : 4 OCT 2001, DOI: 10.1002/num.1028

  9. On traces for functional spaces related to Maxwell's equations Part II: Hodge decompositions on the boundary of Lipschitz polyhedra and applications

    Mathematical Methods in the Applied Sciences

    Volume 24, Issue 1, 10 January 2001, Pages: 31–48, A. Buffa and P. Ciarlet Jr.

    Article first published online : 22 DEC 2000, DOI: 10.1002/1099-1476(20010110)24:1<31::AID-MMA193>3.0.CO;2-X

  10. Factorization of a class of matrices generated by Sommerfeld diffraction problems with oblique derivatives

    Mathematical Methods in the Applied Sciences

    Volume 20, Issue 14, 25 September 1997, Pages: 1185–1198, A. B. Lebre, A. Moura Santos and F.-O. Speck

    Article first published online : 4 DEC 1998, DOI: 10.1002/(SICI)1099-1476(19970925)20:14<1185::AID-MMA909>3.0.CO;2-T

  11. Rawlins' problem for half-plane diffraction: its generalized eigenfunctions with real wave numbers

    Mathematical Methods in the Applied Sciences

    Volume 20, Issue 12, August 1997, Pages: 989–1014, K. Rottbrand

    Article first published online : 4 DEC 1998, DOI: 10.1002/(SICI)1099-1476(199708)20:12<989::AID-MMA898>3.0.CO;2-C

  12. Type inference with constrained types

    Theory and Practice of Object Systems

    Volume 5, Issue 1, January/March 1999, Pages: 35–55, Martin Odersky, Martin Sulzmann and Martin Wehr

    Article first published online : 6 JUN 2000, DOI: 10.1002/(SICI)1096-9942(199901/03)5:1<35::AID-TAPO4>3.0.CO;2-4

  13. Stability radii of positive discrete-time systems under affine parameter perturbations

    International Journal of Robust and Nonlinear Control

    Volume 8, Issue 13, November 1998, Pages: 1169–1188, D. Hinrichsen and N. K. Son

    Article first published online : 31 DEC 1998, DOI: 10.1002/(SICI)1099-1239(1998110)8:13<1169::AID-RNC381>3.0.CO;2-#

  14. Two arbitrarily located normal forces and a penny-shaped crack: a complete solution

    Mathematical Methods in the Applied Sciences

    Volume 22, Issue 14, 25 September 1999, Pages: 1201–1220, V. I. Fabrikant

    Article first published online : 18 AUG 1999, DOI: 10.1002/(SICI)1099-1476(19990925)22:14<1201::AID-MMA77>3.0.CO;2-V

  15. Long chain branching in emulsion polymerization

    Journal of Polymer Science Part A: Polymer Chemistry

    Volume 35, Issue 5, 15 April 1997, Pages: 827–858, Alessandro Ghielmi, Stefano Fiorentino, Giuseppe Storti, Marco Mazzotti and Massimo Morbidelli

    Article first published online : 21 JAN 2000, DOI: 10.1002/(SICI)1099-0518(19970415)35:5<827::AID-POLA1>3.0.CO;2-I

  16. Some comparison results of system availability

    Naval Research Logistics (NRL)

    Volume 45, Issue 2, March 1998, Pages: 205–218, Jie Mi

    Article first published online : 7 DEC 1998, DOI: 10.1002/(SICI)1520-6750(199803)45:2<205::AID-NAV5>3.0.CO;2-C

  17. The Incompressible Limit and the Initial Layer of the Compressible Euler Equation in ℝn+

    Mathematical Methods in the Applied Sciences

    Volume 20, Issue 11, 25 July 1997, Pages: 945–958, Tatsuo Iguchi

    Article first published online : 4 DEC 1998, DOI: 10.1002/(SICI)1099-1476(19970725)20:11<945::AID-MMA894>3.0.CO;2-T

  18. On the motion of the free surface of a liquid

    Communications on Pure and Applied Mathematics

    Volume 53, Issue 12, December 2000, Pages: 1536–1602, Demetrios Christodoulou and Hans Lindblad

    Article first published online : 29 SEP 2000, DOI: 10.1002/1097-0312(200012)53:12<1536::AID-CPA2>3.0.CO;2-Q

  19. Bayesian inference based on partial monitoring of components with applications to preventive system maintenance

    Naval Research Logistics (NRL)

    Volume 48, Issue 7, October 2001, Pages: 551–577, Jørund Gåsemyr and Bent Natvig

    Article first published online : 30 AUG 2001, DOI: 10.1002/nav.1034

  20. Probability Density Evolution Analysis: Theory

    Stochastic Dynamics of Structures

    Jie Li, Jianbing Chen, Pages: 191–229, 2010

    Published Online : 29 JAN 2010, DOI: 10.1002/9780470824269.ch6